# SDR AT9900513

- Difficulty date: July 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N866AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47168
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor
- Condition: Corroded
- Location: Bs 200-280
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION AT TIMCO LAKE CITY, FL, FOUND FLOOR PANEL AT BS 200-280 LEFT CORRODED ALONG EDGE UPPER AND LOWER FLANGE.  CRACKS ON END HOLES IN PANEL.  HAT CHANNEL CORRODED ENTIRE LENGTH.  UPON FURTHER EVALUATION, FLOOR PANEL HAD EXFOLIATION CORROSION.  FABRICATED NEW FLOOR PANEL.  ALODINED AND PRIMED IAW DC9 SRM 53-21-0 AND 51-10-3.
